# SDR SWAA2023080182212

- Difficulty date: July 26, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N8545V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63573
- Aircraft time: 19,492 hours, 9,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE FOR 141PW AFT STANCHION CRACKED AT LWR END.<[01] REMOVED AND REPLACED WITH NEW ANGLE PER SRM 51-40-02
